MathSciNet Relay Station
MathSciNet bibliographic data
MR2045408 (2005e:15017) 15A24 (15A57)
Hillar, Christopher J.; Johnson, Charles R. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004), no. 4, 945–953 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement